# SDR SIMA20160820001

- Difficulty date: August 20, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 40,558 hours, 35,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FORWARD EMERGENCY LIGHT INOPERATIVE.  R & R LT FORWARD EMERGENCY LIGHT ASSY.  OPS CHECK GOOD IAW AMM 33-50-10.
